# SDR 04FDEA03064

- Difficulty date: November 9, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 30,530 hours, 6,792 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, L1 DOOR WAY SEAT TRACK FOUND CORROSION BETWEEN  STA 425 - 445.  REMOVED PER SRM 51-31-01 VOLUME II.  SEAT TRACK P/N ABA760-505 FABRICATED PER   DOUGLAS DRAWING ABA7680 AND SRM 51-35-01 USING ABA760-5070 RAW MATERIAL.  FABRICATED SEAT TRACK INSTALLED PER SRM 51-33-01 VOLUME II AND SRM 51-35-01 VOLUME II.
